# SDR CALS097007C

- Difficulty date: March 3, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N18205
- Make and model: Boeing 747409
- Aircraft serial: 28712
- Engine: Jacobs L6
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Chafed
- Location: Apu Generator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRLINES WAS ASKED TO PERFORM THE INSPECTION (APU GENERATOR FEEDER CABLES AND CLAMP STANDOFF FOR CHAFING AGAINST THE WASTE TANK DUCT), AND FOUND THAT B-18205 LT BULK CARGO COMPARTMENT STA 2060 APU GENERATOR FEEDER CABLE CLAMP STANDOFF RIVET LOOSEN. THIS HAS BEEN CORRECTED AND RECORDED. IT HAS ALSO BEEN REPORTED TO MFG.
